July 16, 2021
ORANGE, CALIFORNIA — A 21-year-old pre-med Chapman University student is trying to live a normal college life. But her future may now be in jeopardy.
Ms. Madeline Johnson received her experimental Pfizer mRNA injections in February and March, according to her mother, Marah Johnson. Madeline, who goes by Maddy, works in a hospital and thus got the injections early on. Adverse reactions started out relatively “mild” – wrist pain and numbness in her hands. But her condition progressively worsened.
Maddy sought medical attention in April. She lost fine motor skills and suffered high fevers, nausea, swollen limbs, breathing issues and random bouts of paralysis in various parts of her body. A new symptom described as “feeling slivers of glass” in her finger when she touches something was reported on July 6. She’s now having trouble swallowing food and water, and is suffering severe chest, throat and abdominal pain.
Maddy is also suffering what we’re now calling Shawn Skelton Syndrome, a condition we named after the first woman we covered having uncontrollable convulsions after the experimental injections in January. The tremors have reached a point where Maddy drops things and spills liquids because she cannot hold her hands still.
Doctors have performed MRIs, CT scans, spinal taps and numerous lab tests. Maddy has tested positive for 11 autoimmune disorders, including lupus, sclerodoma, and Sjögren’s syndrome. But Marah said Maddy may not have all of them. They are still seeing specialists to figure out her exact problems.
Maddy is just starting her young life. She’s very active on Instagram and even gets offers from clothing brands to be an ambassador.
Maddy celebrated her 21st birthday in April, around the same time her adverse reactions worsened. She still travels and even had a drink in Sacramento (about 400 miles north of Orange) on June 24. Several Instagram users not only questioned her judgment, but also her whole story because of the post.
But it highly unlikely this story is fabricated. Not only does this family seem pretty well-off (no reason to grift/no GoFundMe), but also we’ve seen these same adverse reactions in many others. Marah conceded that her daughter may not be able to attend medical school anymore. She also prefaced all of this with the disclaimer “this is not an anti-vax post.” That is modus operandi, however, if Maddy still has hopes of attending medical school. She and her family must tow the big pharma line.
Marah is keeping detailed records of all symptoms, treatments and diagnoses for Maddy. She’s resting at home now. But the future is uncertain.
“Long COVID” vs. “Long adverse reactions”
We’ve labeled vaccine deaths that happen from 11 to 16 weeks after the experimental injections as near-term deaths. Maddy is one of the first cases we’ve seen where the victim initially has only mild reactions. But as time passes, the artificial spike proteins and genetic alterations become more pronounced physiologically.
Maddy’s symptoms went from nausea and fever, to hand twitches, to full-body convulsions and severe neurological issues over a period of four months. Mainstream media, big tech and big pharma talk about their marketing point called “long COVID.” Now based on our samples, people are experiencing long adverse reactions. Unfortunately nobody has any idea of the end games here. We’re all learning in real-time in his global human experiment.
These experimental mRNA and viral vector DNA injections effect different people in different ways. Some die within hours. Other within days. Gruesome full-body rashes, Bell’s Palsy, Guillain-Barré syndrome, blindness and deafness, etc. Whether it takes days, weeks, months, or even a year, everyone who is injected will eventually experience something adverse. Check our sidebar for the latest VAERS and EudraVigilance data that frankly, only represent a tiny fraction of what is really going on in this surreal world.
Stay vigilant and protect your friends and loved ones.
COVID Legal USA is your partner in fight mandatory vaccines and other COVID mandates. Follow us on Telegram and please report all deaths and adverse effects related to these shots to:
support at thecovidblog.com
Fight censorship and manipulation. Please SUPPORT US VIA PAYPAL.